# SDR AALA20170905001

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,415 hours, 14,668 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A FORWARD EQUIPMENT OVERHEAT EICAS MESSAGE AND STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT.  LANDING UNEVENTFUL.   REMOVED AND REPLACED FORWARD EQUIPMENT COOLING SUPPLY FAN NR 1 IAW AMM 21-58-06.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
